# SDR DALA2022113007653

- Difficulty date: November 30, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 91,050 hours, 41,983 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT LUG OF THE FORWARD FITTING MAIN GEAR LEFT AND RIGHT.   CLEANED AND EVALUATED PER A320 SRM 52-81-14 TASK 300-143.  REPAIRED PER PRI 503714-14 REV 0-4 AND MATCHING ERA 503714-14 REV D.
